# SDR UALA2009101903259

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 52,167 hours, 19,041 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO ECAM MSG, RTFL.  FOUND CARGO DOOR HANDLE NOT FLUSH WITH DOOR EXTERIOR.  STOWING HANDLE MADE ECAM WARNING GO AWAY.  OPERATED HANDLE SEVERAL TIMES, LIGHT CAME ON EACH TIME HANDLE NOT STOWED, WENT OUT WHEN HANDLE STOWED.  SAMC CONTROLLER AND MANAGER CONCUR THAT THE AIRPLANE CAN BE RELEASED BACK TO SERVICE.
